Notes on the "15" Puzzle

Wm. Woolsey Johnson and William E. Story
American Journal of Mathematics
Vol. 2, No. 4 (Dec., 1879), pp. 397-404
DOI: 10.2307/2369492
Stable URL: http://www.jstor.org/stable/2369492
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Notes on the
We're having trouble loading this content. Download PDF instead.